# SDR WX0A2024062832095

- Difficulty date: June 27, 2024
- Submitted: June 28, 2024
- Operation: Air carrier
- Aircraft: N249NV
- Make and model: Airbus A320-214
- Aircraft serial: 7766
- Aircraft time: 16,911 hours, 8,767 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: UNKNOWN
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT NOT GROUNDED) EXIT SIGN NEXT TO L2 DOOR MISSING. / REPLACED EXIT SIGN ON L2 DOOR IAW AMM 33-51-13-400-001A. OP'S CHECK GOOD."
